| Catalog Number |
RBY2C1460 |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/03/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report number: 3005168196-2018-02247.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the splenic artery using ruby coils.During the procedure, while retracting two ruby coils for re-positioning, the physician experienced friction and subsequently, the ruby coils unintentionally detached inside the lantern delivery microcatheter (lantern).Therefore, the physician removed the lantern containing the detached ruby coils and flushed the coils out.The procedure was completed using a new ruby coil and the same lantern.There was no report of an adverse effect to the patient.